It is currently Sun Aug 20, 2017 6:50 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sun Jul 12, 2009 10:21 pm 
Offline
New Poster
New Poster

Joined: Sun Jun 28, 2009 12:09 pm
Posts: 3
Well, Iv'e been on Suboxone for 3 weeks now and am thourougly confused regarding the daily dose my doctor has me on. Here's how it has gone:

First week---Take 4mg three times a day

Told the Doc I was feeling real dizzy/light headed so he reduced the dose to 2mg three times a day for the next two weeks.

At this point I am still having big time dizzy spells, something like vertigo and am so tired I fall asleep no matter what I am doing--TV, reading, etc. I'm afraid to drive as I am sure I could fall asleep there also.

Thinking that I was still taking too much, I cut back further to 1mg three times a day-----This hasn't helped any so I am at my wits end as what to try next. I don't see my doctor for two more weeks and don't know what dose to take till then.

I would appreciated any thoughts you all may have as to my problem. By the way, I was taking 80 mg a day of oxycontin when I started the Suboxone program.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 12, 2009 11:40 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
cut to 1mg twice a day, otherwise talk to the doctor.

_________________
"It is never too late to be what you might have been!" - George Eliot


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 13, 2009 12:01 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 13, 2009 2:11 am
Posts: 427
Location: Fishers, Indiana
My experience has been that any time there were major dosage adjustments such as you described (especially dosage decreases) several days of extreme fatigue followed, usually occurring in the afternoon. I would stay taking the exact SAME dose each day for about a week and I started feeling completely normal. The fatigue was very strange though if I started doing something active like walking around it was gone, it was only when I was sitting still and doing something kind of boring or less physical like reading, on the computer, etc. I experienced this when I was still messing around with dosage in the beginning of my treatment and as I said it cleared up after I stayed taking the exact same dose every day at the same time. I hope this helps :)

_________________
"If you're going through hell, ....keep going!"
-Winston Churchill


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group